Conformal Geometry and Dynamics. Volume 8, 2004
Contents of Volume 8 Parametrized dynamics of the Weierstrass elliptic function Jane Hawkins; Lorelei Koss Conform. Geom. Dyn. 8 (2004), 1-35. Abstract, references and article information Retrieve article in: PDF The information topology and true laminations for diffeomorphisms Mei...
Guardado en:
Autor principal: | |
---|---|
Formato: | Artículo |
Lenguaje: | English |
Publicado: |
American Mathematical Society
2009
|
Materias: | |
Acceso en línea: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/731 |
Etiquetas: |
Agregar Etiqueta
Sin Etiquetas, Sea el primero en etiquetar este registro!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Sumario: | Contents of Volume 8
Parametrized dynamics of the Weierstrass elliptic function
Jane Hawkins; Lorelei Koss
Conform. Geom. Dyn. 8 (2004), 1-35.
Abstract, references and article information
Retrieve article in: PDF
The information topology and true laminations for diffeomorphisms
Meiyu Su
Conform. Geom. Dyn. 8 (2004), 36-51.
Abstract, references and article information
Retrieve article in: PDF
Spinning deformations of rational maps
Kevin M. Pilgrim; Tan Lei
Conform. Geom. Dyn. 8 (2004), 52-86.
Abstract, references and article information
Retrieve article in: PDF
Landing property of stretching rays for real cubic polynomials
Yohei Komori; Shizuo Nakane
Conform. Geom. Dyn. 8 (2004), 87-114.
Abstract, references and article information
Retrieve article in: PDF
Bers embedding of the Teichmüller space of a once-punctured torus
Yohei Komori; Toshiyuki Sugawa
Conform. Geom. Dyn. 8 (2004), 115-142.
Abstract, references and article information
Retrieve article in: PDF
Conformal Dehn surgery and the shape of Maskit's embedding
Jouni Parkkonen
Conform. Geom. Dyn. 8 (2004), 143-157.
Abstract, references and article information
Retrieve article in: PDF
Extending rational maps
Gaven J. Martin
Conform. Geom. Dyn. 8 (2004), 158-166.
Abstract, references and article information
Retrieve article in: PDF
Slowly divergent geodesics in moduli space
Yitwah Cheung
Conform. Geom. Dyn. 8 (2004), 167-189.
Abstract, references and article information
Retrieve article in: PDF |
---|